MathSciNet Relay Station
MathSciNet bibliographic data
MR1328365 11J91 (11J81 11J85)
Nishioka, Kumiko A new proof of Masser's vanishing theorem. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3271–3274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement